# SDR AALA201705259009

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 16,073 hours, 6,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: L4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L4 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR CATCH, FWD SIDE OF DOOR, OPS NORMAL.
